Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tblaze04

Accutane 2 Weeks.

So far i have been on accutane for two full weeks... my skin seems to be getting better all the acne on my neck / cheeks are slowly going away - drying up and falling off - the redness i had prior to accutane at first seemed to get worse but now it seems like its slowly reducing.

However, my eyes seem to hurt all the time and look bloodshot. Im sleeping a lot more... but i was diagnoised with mono a month ago so im not sure if its the accutane or mono but im pretty much always tired and havent started sports / working out yet. And im expericing some nose bleeds, and chaped lips which isnt too bad.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×